# SDR HCM2007F00002

- Difficulty date: November 16, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N11QM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3751
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROX 1 HR AFTER TAKEOFF ON A TOUR FLIGHT, THE ENGINE CHIP LIGHT ILLUMINATED.  THE PILOT MADE A PRECAUTIONARY LANDING.  UPON INSPECTION BY MAINT, NO METAL WAS FOUND ON THE ENGINE ELECTRICAL CHIP PLUGS OR ON THE ENGINE MAGNETIC PLUGS.  SMALL CARBON DEPOSIT WAS EVIDENT ON FULL FLOW PLUG.  C/W GROUND RUNS AND HOVER CHECKS AND AC MAINT FLIGHT PERFORMED.  UPON ARRIVAL AT AIRPORT.  DURING MAINTENANCE CHECK FLIGHT CHIP LIGHT ILLUMINATED AGAIN.  INSPECTION BY MAINTENANCE REVEALED NO METAL CHIPS ON ANY ELECTRICAL PLUGS OR MAGNETIC PLUGS, OIL FILTER INSPECTED AND NO METAL FOUND.  FURTHER INVESTIGATION REVEALED FAULTY CHIP DETECTOR WAS THE CAUSE, ELECTRICAL CHIP DETECTOR REPLACED AND NO FURTHER PROBLEMS EVIDENT.  (K)
